Alert archive / Indiana / Small Craft Advisories in 2017

Small Craft Advisory 47, NWS Northern Indiana

July 7, 2017

NWS Northern Indiana issued this small craft advisory at Jul 7, 2017, 11:21 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jul 7, 2017, 11:21 PM EDT (03:21 UTC)
Expired
Jul 8, 2017, 5:00 AM EDT
In force
6 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

365 
WHUS73 KIWX 080321
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1121 PM EDT FRI JUL 7 2017

LMZ043-046-080900-
/O.NEW.KIWX.SC.Y.0047.170708T0321Z-170708T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1121 PM EDT FRI JUL 7 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 5 AM EDT SATURDAY.

* WINDS...15 TO 25 KNOTS DIMINISHING TO 10 TO 15 KNOTS. 

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
1 follow-up statement
693 
WHUS73 KIWX 080851
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
451 AM EDT SAT JUL 8 2017

LMZ043-046-081000-
/O.EXP.KIWX.SC.Y.0047.000000T0000Z-170708T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
451 AM EDT SAT JUL 8 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM EDT EARLY THIS
MORNING...

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA
AND ARE EXPECTED TO CONTINUE TO GRADUALLY DECREASE TODAY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jul 7, 10:24 PM EDT, 57 minutes earlier.

Area forecast discussion, Jul 7, 10:24 PM EDT, 57 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
1024 PM EDT Fri Jul 7 2017

.SYNOPSIS...
Issued at 1020 PM EDT Fri Jul 7 2017

A weak upper level disturbance may bring a few sprinkles or light
showers to parts of Lower Michigan and far northern Indiana
overnight. Otherwise it will be mostly clear south and partly to
mostly cloudy north. Mainly dry conditions will then persist through
Saturday night. Chances for showers and thunderstorms will return
Sunday, and especially by Monday and Tuesday. Cooler weather will
return for Saturday with highs in the mid to upper 70s.

&&

.UPDATE...
Issued at 1020 PM EDT Fri Jul 7 2017

Mid level short wave moving across Lake Michigan has kept a band
of light showers going across the lake and approaching Berrien
county. Hires guidance indicating some light scattered showers
possible into far northern Indiana overnight. Quick update to add
a slight chance to account for this wave. Activity expected to
continue to slowly weaken and diminish in coverage through the
overnight hours.

&&

.SHORT TERM...(This Evening through Saturday)
Issued at 319 PM EDT Fri Jul 7 2017

Bulk of showers and thunderstorms will continue to shift south of
the local area by 21 or 22Z late this afternoon. Showers and
thunderstorms intensified over the past hour or two across east
central Illinois/northwest Indiana likely due to approach of
stronger frontal convergence and more substantial upper level
support from upper wave/jet streak across upper MS Valley.
Stronger deep layer shear across northeast Illinois and northwest
Indiana allowed for bit more organization of storms across past
few hours. Approach of this frontal boundary has resulted in more
steady southward advancement of showers and thunderstorms, and
bulk of heavy rain should clear far southern sections of the
forecast area after 21Z or 22Z. Advancement of this front also
should suppress more pronounced instability to south of the area
over next few hours and any lingering severe threat should be
limited to far southwest sections of the forecast area where sfc
based instability is maximized. Have cancelled the severe
thunderstorm watch for all but southern areas. The flash flood
watch will continue late this afternoon for far southern
locations, and has been cancelled for central/northern locations
and replaced with an areal flood warning for areas which received
the heaviest rainfall. This areal flood warning may need to be
extended along the axis of heaviest rainfall.

Much quieter weather in store for tonight through Saturday as high
pressure settles across the region along with much cooler
conditions.

&&

.LONG TERM...(Saturday Night through Friday)
Issued at 319 PM EDT Fri Jul 7 2017

Not much change in the upper level pattern for the 2nd half of the
weekend with western CONUS ridge maintaining itself. Return
theta-e advection should commence on Sunday and have maintained
low chance PoPs Sunday/Sunday night with stronger upper forcing
mechanism difficult to latch onto outside of advective forcing.
Better chance of showers and thunderstorms still appears to be in
store for the Monday-Wednesday period where have maintained
highest chance PoPs. May need to watch for heavier rain amounts
this period with some indications that next frontal boundary may
stall somewhere across the southern Great Lakes/Ohio Valley.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 724 PM EDT Fri Jul 7 2017

Cold front was through KSBN and will move through KFWA mid
evening. Chances for pcpn have ended at KSBN and only a 10-15
percent chance at KFWA through sunset so no mention in terminal.
Weak mid level system will drop southeast overnight but most
clouds and any pcpn expected to remain north of terminals. Drier
and cooler boundary layer air will infiltrate overnight. Some
patchy BR possible toward daybreak but winds expected to stay in
the 3-6 knot range so did not include any restrictions in TAFs.
VFR on Saturday with northwest winds 5-10 knots.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

UPDATE...Lashley
SYNOPSIS...Marsili
SHORT TERM...Marsili
LONG TERM...Marsili
AVIATION...Lashley

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 7, 9:58 PM EDT, 1 hour 23 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
958 PM EDT Fri Jul 7 2017

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-090200-
St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-
Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami-
Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI-
St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-
Paulding-Putnam-Van Wert-Allen OH-
958 PM EDT Fri Jul 7 2017 /858 PM CDT Fri Jul 7 2017/

This hazardous weather outlook is for portions of southwest
Michigan...northern Indiana and northwest Ohio.

.DAY ONE...Tonight

Flooding will continue tonight for areas which received heavy
rainfall Friday afternoon. See the areal flood warning (FLWIWX) for
additional details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There are chances for thunderstorms through much of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

INZ003-MIZ077-090200-
La Porte-Berrien-
958 PM EDT Fri Jul 7 2017 /858 PM CDT Fri Jul 7 2017/

This hazardous weather outlook is for portions of southwest Michigan
and northern Indiana.

.DAY ONE...Tonight

Hazardous swimming conditions are possible tonight along Lake
Michigan beaches.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There are chances for thunderstorms through much of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-090200-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
958 PM EDT Fri Jul 7 2017

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...Tonight

Hazardous waves to small craft may be possible tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There are chances for thunderstorms through much of next week.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

In the hours before

Local storm report, Jul 7, 8:00 PM EDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
800 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     TSTM WND DMG     2 SSW WINONA LAKE       41.20N 85.83W
07/07/2017                   KOSCIUSKO          IN   NWS EMPLOYEE

            PRIVACY FENCE BLOWN OVER, FOUR POSTS WERE
            SNAPPED AND MOVED 6 FEET. ONE SECTION WAS
            LIFTED OVER A SMALL TREE. SIX BRANCHES 3-5
            INCHES IN DIAMETER DOWNED. CREEK IS ALSO
            OVER BANKS.

&&

MCD
Local storm report, Jul 7, 8:46 PM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
846 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 AM     TSTM WND DMG     2 E WALKERTON           41.46N 86.44W
07/07/2017                   MARSHALL           IN   TRAINED SPOTTER

            DELAYED REPORT. 2 FT DIAMETER TREE UPROOTED.
            TREE APPEARS HEALTHY.

&&

MCD
Local storm report, Jul 7, 8:47 PM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
847 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 AM     TSTM WND DMG     BREMEN                  41.45N 86.15W
07/07/2017                   MARSHALL           IN   TRAINED SPOTTER

            DELAYED REPORT. 1-2 FT DIAMETER TREE
            SNAPPED. TREE APPEARS HEALTHY.

&&

MCD
Local storm report, Jul 7, 9:40 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
940 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     TSTM WND DMG     3 E ELKHART             41.69N 85.91W
07/07/2017                   ELKHART            IN   PUBLIC

            DELAYED REPORT. 1 TO 2 FT DIAMETER TREE
            DOWNED. TREE APPEARED PARTIALLY ROTTED.

&&

MCD
Local storm report, Jul 7, 10:08 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1008 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             2 NE PULASKI            40.99N 86.63W
07/07/2017  E1.25 INCH       PULASKI            IN   PUBLIC

            DELAYED REPORT.

&&

MCD
Local storm report, Jul 7, 10:22 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1022 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HEAVY RAIN       1 E WINONA LAKE         41.22N 85.80W
07/07/2017  M2.87 INCH       KOSCIUSKO          IN   NWS EMPLOYEE

            TOTAL SINCE RAIN BEGAN THIS MORNING.

0432 PM     HEAVY RAIN       AKRON                   41.04N 86.03W
07/07/2017  M2.50 INCH       FULTON             IN   TRAINED SPOTTER

            TOTAL SINCE MIDNIGHT.

0431 PM     HEAVY RAIN       LARWILL                 41.18N 85.62W
07/07/2017  M2.50 INCH       WHITLEY            IN   TRAINED SPOTTER

            TOTAL FROM STORMS TODAY.

0425 PM     HEAVY RAIN       LEESBURG                41.33N 85.85W
07/07/2017  M1.65 INCH       KOSCIUSKO          IN   PUBLIC

            12 HOUR TOTAL.

0353 PM     FLOOD            CULVER                  41.22N 86.42W
07/07/2017                   MARSHALL           IN   EMERGENCY MNGR

            WIDESPREAD FLOODING OVER THE SOUTHWEST
            PORTION OF MARSHALL COUNTY.

0351 PM     FLOOD            1 S LA PAZ              41.45N 86.31W
07/07/2017                   MARSHALL           IN   EMERGENCY MNGR

            WIDESPREAD FLOODING OVER THE NORTHERN HALF
            OF MARSHALL COUNTY. TRAVEL RESTRICTIONS IN
            PLACE.

0308 PM     HEAVY RAIN       3 ESE CLARKS            41.11N 86.84W
07/07/2017  M1.63 INCH       PULASKI            IN   MESONET

            RAINFALL IN 75 MINUTES.

0306 PM     HEAVY RAIN       3 NNW MAJENICA          40.81N 85.48W
07/07/2017  M3.41 INCH       HUNTINGTON         IN   MESONET

0304 PM     HEAVY RAIN       3 NW NORTH MANCHESTER   41.04N 85.82W
07/07/2017  M3.06 INCH       WABASH             IN   MESONET

0303 PM     HEAVY RAIN       2 WNW BURKET            41.16N 86.00W
07/07/2017  M4.23 INCH       KOSCIUSKO          IN   MESONET

0302 PM     HEAVY RAIN       WINONA LAKE             41.22N 85.82W
07/07/2017  M3.11 INCH       KOSCIUSKO          IN   MESONET

0301 PM     HEAVY RAIN       2 SW HOFFMAN LAKE       41.25N 86.01W
07/07/2017  M4.87 INCH       KOSCIUSKO          IN   MESONET

0300 PM     HEAVY RAIN       3 N INWOOD              41.36N 86.21W
07/07/2017  M3.40 INCH       MARSHALL           IN   MESONET

0257 PM     HEAVY RAIN       KINGSFORD HEIGHTS       41.48N 86.69W
07/07/2017  M3.22 INCH       LA PORTE           IN   MESONET

0255 PM     FLOOD            GAS CITY                40.49N 85.61W
07/07/2017                   GRANT              IN   TRAINED SPOTTER

            2 FT OF WATER ACROSS THE ROAD NEAR GAS CITY.

0245 PM     HEAVY RAIN       3 SSE BREMEN            41.41N 86.13W
07/07/2017  M3.50 INCH       MARSHALL           IN   BROADCAST MEDIA

0245 PM     HAIL             2 NE PULASKI            40.99N 86.63W
07/07/2017  E1.25 INCH       PULASKI            IN   PUBLIC

            DELAYED REPORT.

0216 PM     FLOOD            2 W WARSAW              41.24N 85.89W
07/07/2017                   KOSCIUSKO          IN   BROADCAST MEDIA

            ZIMMER RD HAS WATER FLOWING ACROSS.

0200 PM     FLOOD            PLYMOUTH                41.35N 86.31W
07/07/2017                   MARSHALL           IN   PUBLIC

            FLOODING AT THE ACE HARDWARE PARKING LOT IN
            PLYMOUTH.

0156 PM     FLOOD            1 W WARSAW              41.24N 85.87W
07/07/2017                   KOSCIUSKO          IN   BROADCAST MEDIA

            FLOODING ACROSS ROAD AT THE INTERSECTION OF
            HAND AVE AND CENTER ST.

0153 PM     HEAVY RAIN       2 N PLYMOUTH            41.38N 86.32W
07/07/2017  M4.50 INCH       MARSHALL           IN   PUBLIC

            DAILY TOTAL.

0144 PM     HEAVY RAIN       WINONA LAKE             41.22N 85.82W
07/07/2017  E4.00 INCH       KOSCIUSKO          IN   PUBLIC

            FROM SOCIAL MEDIA.

0138 PM     FLOOD            BIG BARBEE LAKE         41.29N 85.71W
07/07/2017                   KOSCIUSKO          IN   TRAINED SPOTTER

            ABOUT 5 INCHES OF WATER FLOWING ACROSS THE
            ROAD.

0127 PM     HAIL             3 SW NORTH JUDSON       41.19N 86.82W
07/07/2017  M1.75 INCH       STARKE             IN   AMATEUR RADIO

0120 PM     HEAVY RAIN       PIERCETON               41.20N 85.71W
07/07/2017  E3.00 INCH       KOSCIUSKO          IN   PUBLIC

            DAILY TOTAL. ALSO HAD PEA SIZED HAIL.

0118 PM     HEAVY RAIN       AKRON                   41.04N 86.02W
07/07/2017  M2.15 INCH       FULTON             IN   TRAINED SPOTTER

            DAILY TOTAL.

1257 PM     HEAVY RAIN       1 N GILEAD              40.98N 86.02W
07/07/2017  E3.40 INCH       MIAMI              IN   TRAINED SPOTTER

            RAINFALL 2 HOUR DURATION...ALSO HALF INCH
            DIAMETER HAIL.

1229 PM     FLOOD            1 SSE HUNTINGTON        40.87N 85.50W
07/07/2017                   HUNTINGTON         IN   EMERGENCY MNGR

            REPORTS OF SEVERAL ROAD FLOODED IN THE
            CENTRAL PART OF HUNTINGTON COUNTY.

1226 PM     HEAVY RAIN       4 NW NORTH MANCHESTER   41.05N 85.82W
07/07/2017  E2.46 INCH       KOSCIUSKO          IN   MESONET

            RAINFALL IN UNDER 3 HOURS.

1223 PM     HEAVY RAIN       2 SW HOFFMAN LAKE       41.25N 86.01W
07/07/2017  E3.52 INCH       KOSCIUSKO          IN   MESONET

            RAINFALL IN JUST OVER 3 HOURS.

1210 PM     HEAVY RAIN       KINGSBURY               41.53N 86.70W
07/07/2017  E3.00 INCH       LA PORTE           IN   PUBLIC

1209 PM     TSTM WND DMG     2 SSW LINKVILLE         41.39N 86.31W
07/07/2017                   MARSHALL           IN   EMERGENCY MNGR

            TREES DOWN ACROSS THE ROAD AND A TREE ONTO
            POWERLINES.

1158 AM     HEAVY RAIN       1 E CLAYPOOL            41.13N 85.86W
07/07/2017  M3.66 INCH       KOSCIUSKO          IN   COCORAHS

            RAINFALL IN JUST OVER 2 HOURS.

1150 AM     TSTM WND DMG     2 SSW WINONA LAKE       41.20N 85.83W
07/07/2017                   KOSCIUSKO          IN   NWS EMPLOYEE

            PRIVACY FENCE BLOWN OVER, FOUR POSTS WERE
            SNAPPED AND MOVED 6 FEET. ONE SECTION WAS
            LIFTED OVER A SMALL TREE. SIX BRANCHES 3-5
            INCHES IN DIAMETER DOWNED. CREEK IS ALSO
            OVER BANKS.

1150 AM     TSTM WND DMG     2 NNE TIPPECANOE LAKE   41.35N 85.75W
07/07/2017                   KOSCIUSKO          IN   BROADCAST MEDIA

            LARGE TREE DOWN AND BLOCKING N 800 W.

1145 AM     TSTM WND DMG     WARSAW                  41.24N 85.85W
07/07/2017                   KOSCIUSKO          IN   PUBLIC

            DELAYED REPORT. TREE DOWNED ONTO A GARAGE.
            TREE WAS HEALTHY-ABOUT 1 FT IN DIAMETER.

1145 AM     TSTM WND DMG     2 NNE WINONA LAKE       41.25N 85.80W
07/07/2017                   KOSCIUSKO          IN   TRAINED SPOTTER

            LARGE TREE LIMB DOWN FROM OAK TREE NEAR 225
            EAST AND 100 NORTH.

1132 AM     TSTM WND GST     1 WSW DECATUR           40.82N 84.95W
07/07/2017  E60 MPH          ADAMS              IN   TRAINED SPOTTER

1130 AM     TSTM WND DMG     1 SSE DECATUR           40.82N 84.92W
07/07/2017                   ADAMS              IN   PUBLIC

            TREE UPROOTED NEAR BELLMONT IN DECATUR.

1129 AM     HAIL             LA PORTE                41.61N 86.72W
07/07/2017  M0.50 INCH       LA PORTE           IN   PUBLIC

            FROM SOCIAL MEDIA.

1127 AM     LIGHTNING        2 SSW LA PAZ            41.43N 86.33W
07/07/2017                   MARSHALL           IN   EMERGENCY MNGR

            FIRE DEPARTMENT DISPATCHED TO HOUSE FIRE DUE
            TO A LIGHTNING STRIKE.

1125 AM     TSTM WND DMG     LA PAZ                  41.46N 86.31W
07/07/2017                   MARSHALL           IN   EMERGENCY MNGR

            POWER OUTAGES IN THE AREA OF POLK TOWNSHIP.

1121 AM     TSTM WND DMG     BREMEN                  41.45N 86.15W
07/07/2017                   MARSHALL           IN   TRAINED SPOTTER

            DELAYED REPORT. 1-2 FT DIAMETER TREE
            SNAPPED. TREE APPEARS HEALTHY.

1121 AM     TSTM WND DMG     BREMEN                  41.45N 86.15W
07/07/2017                   MARSHALL           IN   PUBLIC

            SEVERAL SMALL BRANCHES AND A FEW LARGER
            BRANCHES DOWN IN DOWNTOWN BREMEN. TIME
            ESTIMATED FROM RADAR.

1121 AM     FLOOD            DECATUR                 40.83N 84.93W
07/07/2017                   ADAMS              IN   TRAINED SPOTTER

            CITY ROADS IN DECATUR ARE FLOODED.

1118 AM     TSTM WND GST     1 NNE RIVARE            40.83N 84.83W
07/07/2017  E50 MPH          ADAMS              IN   TRAINED SPOTTER

1117 AM     HEAVY RAIN       2 SW HOFFMAN LAKE       41.25N 86.01W
07/07/2017  M3.07 INCH       KOSCIUSKO          IN   MESONET

            135 MINUTE RAINFALL.

1111 AM     HAIL             BLUFFTON                40.74N 85.17W
07/07/2017  M0.75 INCH       WELLS              IN   TRAINED SPOTTER

1108 AM     TSTM WND DMG     2 E WALKERTON           41.46N 86.44W
07/07/2017                   MARSHALL           IN   TRAINED SPOTTER

            DELAYED REPORT. 2 FT DIAMETER TREE UPROOTED.
            TREE APPEARS HEALTHY.

1051 AM     HAIL             DESHLER                 41.21N 83.90W
07/07/2017  E0.75 INCH       HENRY              OH   TRAINED SPOTTER

            DIME SIZED HAIL.

1020 AM     HEAVY RAIN       3 SW BOURBON            41.27N 86.15W
07/07/2017  M2.35 INCH       MARSHALL           IN   MESONET

            90 MINUTE RAINFALL.

1016 AM     HAIL             BIPPUS                  40.95N 85.62W
07/07/2017  E0.75 INCH       HUNTINGTON         IN   EMERGENCY MNGR

            REPORTS AROUND DIME SIZED HAIL.

1000 AM     HAIL             LAGRANGE                41.64N 85.42W
07/07/2017  E0.50 INCH       LAGRANGE           IN   BROADCAST MEDIA

            PEA TO DIME SIZE HAIL.

0935 AM     TSTM WND GST     1 SE MONOQUET           41.28N 85.85W
07/07/2017  M54 MPH          KOSCIUSKO          IN   AWOS

0920 AM     TSTM WND DMG     ATWOOD                  41.26N 85.97W
07/07/2017                   KOSCIUSKO          IN   PUBLIC

            DELAYED REPORT. TREE DOWNED. NO ESTIMATE ON
            SIZE/HEALTH OF TREE.

0920 AM     TSTM WND DMG     3 ENE ATWOOD            41.28N 85.93W
07/07/2017                   KOSCIUSKO          IN   PUBLIC

            DELAYED REPORT. TWO BRANCHES DOWNED. ONE 6",
            ONE 8". FELL ONTO A FENCE AND BROKE IT.

0915 AM     TSTM WND DMG     5 N ETNA GREEN          41.35N 86.04W
07/07/2017                   KOSCIUSKO          IN   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN 8 TO 12 INCHES IN
            DIAMETER HIGHWAY 19 AND COUNTY ROAD 800 N.

0900 AM     TSTM WND DMG     3 N BOURBON             41.35N 86.12W
07/07/2017                   MARSHALL           IN   PUBLIC

            DELAYED REPORT. 2-3 FT DIAMETER TREE DOWNED
            ONTO A HOUSE, SEVERELY DAMAGED THE SIDING OF
            THE HOUSE.

0830 AM     HAIL             3 ENE WANATAH           41.45N 86.84W
07/07/2017  E0.75 INCH       LA PORTE           IN   PUBLIC

            FROM SOCIAL MEDIA.

0828 AM     HAIL             MICHIGAN CITY           41.71N 86.88W
07/07/2017  E0.50 INCH       LA PORTE           IN   PUBLIC

            RECEIVED VIA SOCIAL MEDIA.

0813 AM     HAIL             ELKHART                 41.69N 85.97W
07/07/2017  E0.88 INCH       ELKHART            IN   NWS EMPLOYEE

            NICKEL WITH SOME SLIGHTLY LARGER.

0813 AM     HAIL             2 W ELKHART             41.69N 86.01W
07/07/2017  M0.75 INCH       ELKHART            IN   TRAINED SPOTTER

0719 AM     HAIL             1 NE SAWYER             41.90N 86.57W
07/07/2017  M1.00 INCH       BERRIEN            MI   PUBLIC

            DIME TO QUARTER SIZED HAIL OBSERVED AT THE
            INTERSECTION OF SNOW RD AND BROWNTOWN ROAD.

0719 AM     HAIL             1 NE SAWYER             41.90N 86.57W
07/07/2017  M1.00 INCH       BERRIEN            MI   PUBLIC

            DIME TO QUARTER SIZED HAIL OBSERVED AT THE
            INTERSECTION OF SNOW RD AND BROWNTOWN ROAD.

0705 AM     HAIL             BRIDGMAN                41.94N 86.56W
07/07/2017  M0.88 INCH       BERRIEN            MI   PUBLIC

            REPORT RELAYED FROM SOCIAL MEDIA.

0615 AM     HAIL             MCCLURE                 41.37N 83.94W
07/07/2017  E0.88 INCH       HENRY              OH   PUBLIC

0600 AM     TSTM WND DMG     2 S NAPOLEON            41.37N 84.13W
07/07/2017                   HENRY              OH   EMERGENCY MNGR

            DELAYED REPORT: 6 UTILITY POLES SNAPPED
            ALONG STATE RD 108 AND COUNTY RD N.

0500 AM     TSTM WND DMG     HILLSDALE               41.93N 84.64W
07/07/2017                   HILLSDALE          MI   EMERGENCY MNGR

            DELAYED REPORT: SEVERAL TREES DOWN AROUND
            THE COUNTY. SOME TREES KNOCKED DOWN POWER
            LINES.

0454 AM     TSTM WND GST     1 NE MOSCOW             42.06N 84.50W
07/07/2017  E50 MPH          HILLSDALE          MI   TRAINED SPOTTER

            SMALL BRANCHES DOWN.

0450 AM     TSTM WND DMG     3 E ELKHART             41.69N 85.91W
07/07/2017                   ELKHART            IN   PUBLIC

            DELAYED REPORT. 1 TO 2 FT DIAMETER TREE
            DOWNED. TREE APPEARED PARTIALLY ROTTED.

0440 AM     TSTM WND GST     CENTREVILLE             41.92N 85.53W
07/07/2017  E50 MPH          ST. JOSEPH         MI   AMATEUR RADIO

0440 AM     LIGHTNING        ELKHART                 41.69N 85.97W
07/07/2017                   ELKHART            IN   BROADCAST MEDIA

            TREE SPLIT IN HALF TO APPARENT LIGHTNING
            STRIKE.

0440 AM     TSTM WND DMG     ELKHART                 41.69N 85.97W
07/07/2017                   ELKHART            IN   PUBLIC

            TREE DOWN ON HOUSE.

&&

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:27 PM EDTRiver Flood WarningIWXCass, Miami, Wabash23 hr
Jul 8, 8:14 AM EDTBeach Hazards StatementIWX6 hr
Jul 8, 8:15 AM EDTSmall Craft AdvisoryIWX6 hr
Jul 8, 9:39 AM EDTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke64 hr

Nearby

Small Craft Advisories in Indiana, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.